Show simple item record

dc.contributor.authorVANDE KOPPLE, JULIUS JOHN
dc.date.accessioned2018-07-12T18:01:19Z
dc.date.available2018-07-12T18:01:19Z
dc.date.issued1977
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 38-09, Section: B, page: 4289.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7732537
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2447
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleA MATHEMATICAL THEORY OF MUSICAL COMBINATION TONES
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record